# SDR AU010190

- Difficulty date: March 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 41420002
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP CABIN DOOR FORWARD HINGE FAILED DUE TO CORROSION INDUCED CRACKING.
